# SDR CALA2014011690164

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 75,019 hours, 27,885 cycles
- Engine: Pwa PW2040
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE ON CLIMB OUT APU FIRE LOOP 2.  REPLACED APU UPPER FIRE DETECTOR ELEMENT IAW AMM26-15-02.  UNABLE TO DUPLICATE PROBLEM, TESTED OK.
